# SDR SWAA2021092212359

- Difficulty date: August 28, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS312 ENTRY DOOR CUT OUT AT PASSENGER CABIN ; 2021-392204 / [01] EVALUATED DAMAGE ON FRAME LOCATED BS312 ENTRY DOOR CUT OUT AT PASSENGER CABIN AND NO FOUND ALLOWABLE DAMAGE LIMITS ON SRM MUST BE REPAIRED MEASURE OF CRACK ARE: L: 0.283 INCH. TOOL USED DIGITAL CALIPER P/N: DIGITAL 150 S/N: AE-412610 DUE DATE: 21-MAY-22; [05] VERIFIED STEP 3 AND 4; [06] PERFORMED TRIM OUT OF DAMAGE PORTION ON REPAIR AREA FRAME LOCATED BS312 BTW S-4L AND S-5L ENTRY DOOR CUT OUT AT PASSENGER CABIN IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 FIGURE 202 TOOL USED CALIPER P/N: 500-752-20 S/N: B16101265 DUE DATE: 20APR22 RADIUS GAGE P/N: 2204A3 S/N: AE-408657 DUE DATE: 02NOV21; [07] PERFORMED BENT OF REPAIR ANGLE [1] IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 AND B737-700 SRM 51-30-01 MATERIAL USED ALUMINUM SHEET 7075T0-0.063 PO 2021 129486 TOOL USED RADIUS GAGE P/N: 2204A3 S/N: AE-408657 DUE DATE: 02NOV21; 12] HFEC INSPECTION DONE ON EDGES FRAME CUTOUT LOC. BS 312; FWD ENTRY DOOR CUTOUT IAW NDT MANUAL 51-00-00 PART6; PROCEDURE 23. CRACK INDICATION NOT FOUND. TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC500D; S/N: N500X1693P030456; CAL DUE DATE:30-NOV-21.;[23] INSTALLED REPAIR REPAIR ANGLE [1] AND FASTENER ON FRAME BS312 BTW S-4L AND S-5L ENTRY DOOR CUT OUT AT PASSENGER CABIN IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 AND B737-700 SRM 51-40-02;
